# SDR MASA2014040631004

- Difficulty date: April 6, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 24,912 hours, 20,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CELLING EMERGENCY FLOOD LIGHT ROW 18 INOPERATIVE.  REPLACED BULB.
